# SDR SIMA200401901

- Difficulty date: January 16, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N718AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145275
- Aircraft time: 10,448 hours, 9,671 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 12785
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHT AFT OF ROW 9 TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 4 BATTERY POWER SUPPLY UNIT IAW MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE. (K)
